International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part D

A study on soft GSR-closed sets in soft topological spaces


Author(s): R Geetha

Abstract: In this paper the concept of soft -gsr-closed and open sets in soft topological s paces are defined. The properties on soft closed set, soft regular open, soft-gsr-closed sets and soft-gsr open sets are discussed.

Pages: 259-262 | Views: 539 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
R Geetha. A study on soft GSR-closed sets in soft topological spaces. Int J Stat Appl Math 2018;3(1):259-262.
Call for book chapter
International Journal of Statistics and Applied Mathematics